MathSciNet Relay Station
MathSciNet bibliographic data
MR2336588 (2008g:03055) 03C57 (03D45)
Khoussainov, Bakhadyr M.; Laskowski, Michael C.; Lempp, Steffen; Solomon, Reed On the computability-theoretic complexity of trivial, strongly minimal models. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3711–3721 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement